Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

kopps

Member
  • Posts

    4
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Thanks for the tips.. Yeah I def don´t want to get caught wearing makeup. I´d take any breakout over that! What´s Visine?
  2. So my derm put me on 20 mg accutane today. I haven´t started yet as I read somewhere that accutane shouldn´t be taken for more than 6 months.. Does anyone know anything about this?? I´m being put on a low dose because of my age, and the fact that I´m afraid of side effects. I´m already fighting hairloss at the same time as acne, so wouldn´t want any of the hairloss-sides. It´s really a terrible situation and I have no idea what to do.. It´s like I can´t get rid of my acne permanently w
  3. Is there any type of moisturizer or anything else that will cover up the red spots etc? Foundation or whatever it´s called just isn´t for me. And being caught wearing makeup as a guy is worse than having acne dots...
  4. Hi there, I´m a 25y/o male. Long time lurker on these boards but just joined.. I´ve had acne for ten years and have been losing my hair for five. I recently got my blood work checked by an endocrinologist, who said hormone levels were normal. I went on accutane when I was 15. It turned my face blue/red/yellow, but didn´t cure it. I´ve tried all sorts of antibiotics. Now I´ve still got pretty bad acne and lost a substantial amount of hair. Does anyone know if there could be a correlation? Woul
×